# SDR SWAA2019120939468

- Difficulty date: December 2, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 36,113 hours, 25,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHTS CONNECTED TO M1670 BATTERY PACK INOP.         / R&R M1670 BATTERY PACK PER AMM.
